# SDR AALA202212063038

- Difficulty date: December 2, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 24,894 hours, 11,756 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED:  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO BAQ DUE TO A STRONG SMOKEY OIL FUME COMING FROM THE RIGHT HAND SIDE OF THE AIRCRAFT NEAR SEATS 15 DEF. AIRCRAFT LANDED SAFELY AT BAQ WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED SMOKE /ODOR / FUME TROUBLE SHOOTING TASK CARD 26L00021001 INCLUDING ENGINE / APU OPERATIONAL CHECKS WITH NO ODORS BEING NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
